MathSciNet Relay Station
MathSciNet bibliographic data
MR1836532 35B40 (35Q58 76D08)
Bertozzi, A. L.; Pugh, M. C. Finite-time blow-up of solutions of some long-wave unstable thin film equations. Indiana Univ. Math. J. 49 (2000), no. 4, 1323–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement